# SDR AALA20040334

- Difficulty date: March 10, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY EXIT LIGHT AT SEAT 24D INOPERATIVE.  REPLACED SOCKET FOR EMERGENCY EXIT LIGHT AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
